# SDR ASAA2018042024336

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 40,636 hours, 12,093 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, TEMPORARY VTK FLAG ON CAPTAIN'S NAV DISPLAY.  ACFT GROUNDED.  RESET SYSTEM,  GROUND FUNCTIONAL CHECKED GOOD IAW AMM 34-61-00-710-801, NO HISTORY LAST 30 DAYS.
